Taiwanese Journal of Mathematics

ON ISOMETRIC EXTENSIONS AND DISTANCE ONE PRESERVING MAPPINGS

Guanggui Ding

Full-text: Open access

Abstract

In this survey article, we introduce the isometric extension problem of isometric mapping between the unit spheres and the distance one preserving problem. Some important results in the development of the related problems are outlined in this paper and some recent advancement and open problems are repointed.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 243-249.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403815

Digital Object Identifier
doi:10.11650/twjm/1500403815

Mathematical Reviews number (MathSciNet)
MR2186178

Zentralblatt MATH identifier
1107.46008

Subjects
Primary: 46B04: Isometric theory of Banach spaces 46B20: Geometry and structure of normed linear spaces 47A67: Representation theory 51K05: General theory

Keywords
isometric extension distance one preserving mapping

Citation

Ding, Guanggui. ON ISOMETRIC EXTENSIONS AND DISTANCE ONE PRESERVING MAPPINGS. Taiwanese J. Math. 10 (2006), no. 1, 243--249. doi:10.11650/twjm/1500403815. https://projecteuclid.org/euclid.twjm/1500403815


Export citation